# SDR SWAA002242

- Difficulty date: November 6, 2000
- Submitted: November 9, 2000
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 3,729 hours, 2,275 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004212
- Condition: Inoperative
- Location: Rt Wing Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, DURING APPROACH FLAPS WOULD NOT EXTEND.  T/E FLAPS SPLIT INDICATION WHEN FLAP HANDLE PLACED TO 5 DEG POS, FLAPS STOPPED BETWEEN UP POS AND 1 DEG POS.  L/E DEVICES EXTENDED THROUGH MANUAL MEANS.  REMOVED AND REPLACED NR 7 FLAP SKEW SENSOR PER MM.
